Alert archive / Washington / River Flood Warnings in 2011
River Flood Warning 20, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Jan 16, 2011, 11:00 AM PST for Grays Harbor County, Washington. It took effect at Jan 16, 2011, 11:30 AM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2011, 11:00 AM PST (19:00 UTC)
- In effect from
- Jan 16, 2011, 11:30 AM PST
- Expired
- Jan 17, 2011, 10:33 AM PST
- In force
- 23 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Minor
County Grays Harbor County, WA
The river
Written for the forecast point Satsop River near Satsop (SATW1).
- Action stage
- 36 ft
- Minor stage
- 38 ft
- Moderate stage
- 40 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12035000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
126 WGUS46 KSEW 161901 FLWSEW BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SEATTLE WA 1100 AM PST SUN JAN 16 2011 ...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN WESTERN WASHINGTON... SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY. .FLOOD BULLETIN NO. 19 HEAVY RAIN OVER THE OLYMPICS LAST NIGHT AND TODAY WILL DRIVE SATSOP RIVER ABOVE FLOOD STAGE THIS AFTERNOON. FLOODING WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC027-170400- /O.NEW.KSEW.FL.W.0020.110116T1930Z-110117T1030Z/ /SATW1.1.ER.110116T2100Z.110116T2300Z.110117T0051Z.NO/ 1100 AM PST SUN JAN 16 2011 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE SATSOP RIVER NEAR SATSOP * UNTIL LATE TONIGHT. * AT 10:15 AM SUNDAY THE STAGE WAS 33.2 FEET. * FLOOD STAGE IS 34.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 1 PM SUNDAY AND CREST NEAR 34.1 FEET AROUND 3 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE LANDS AND SOME ROADS ALONG THE RIVER. $$ ALBRECHT WEATHER.GOV/SEATTLE
4 follow-up statements
051
WGUS86 KSEW 170159
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
559 PM PST SUN JAN 16 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
.FLOOD BULLETIN NO. 29
OLYMPIC PENINSULA REGION
RAIN THAT FELL SATURDAY NIGHT INTO THIS MORNING PUSHED THE SATSOP
AND SKOKOMISH RIVERS TO FLOOD STAGE TODAY. THESE RIVERS ARE CRESTING
THIS EVENING AND WILL SLOWLY RECEDE LATER TONIGHT INTO MONDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-171059-
/O.EXT.KSEW.FL.W.0001.000000T0000Z-110118T0940Z/
/SRPW1.1.ER.110114T1948Z.110117T0115Z.110118T0040Z.NO/
559 PM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE MONDAY NIGHT.
* AT 5:30 PM SUNDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 16.8 FEET AT 5 PM SUNDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WAC027-171059-
/O.EXT.KSEW.FL.W.0020.000000T0000Z-110117T1518Z/
/SATW1.1.ER.110116T2300Z.110117T0200Z.110117T0618Z.NO/
559 PM PST SUN JAN 16 2011
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SATSOP RIVER NEAR SATSOP
* UNTIL MONDAY MORNING.
* AT 5:15 PM SUNDAY THE STAGE WAS 34.2 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL IS CRESTING AND WILL FALL BELOW FLOOD
STAGE TONIGHT.
* IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE
LANDS AND SOME ROADS ALONG THE RIVER.
$$
ALBRECHT
WEATHER.GOV/SEATTLE486
WGUS86 KSEW 171016
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
216 AM PST MON JAN 17 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. !** XX. **!
OLYMPIC PENINSULA REGION
!** INSERT GENERAL HYDROMETEOROLOGICAL SYNOPSIS HERE. (OBSERVED
AND PREDICTED RAINFALL AND CONTRIBUTING CONDITIONS IN AFFECTED
BASINS) **!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-171916-
/O.CON.KSEW.FL.W.0001.000000T0000Z-110118T0940Z/
/SRPW1.1.ER.110114T1948Z.110117T1000Z.110118T0040Z.NO/
216 AM PST MON JAN 17 2011
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE TONIGHT.
* AT 2:00 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 16.9 FEET AT 2 AM MONDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WAC027-171833-
/O.EXT.KSEW.FL.W.0020.000000T0000Z-110117T1833Z/
/SATW1.1.ER.110116T2300Z.110117T0415Z.110117T0933Z.NO/
216 AM PST MON JAN 17 2011
...FLOOD WARNING EXTENDED UNTIL THIS MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SATSOP RIVER NEAR SATSOP
* UNTIL THIS MORNING.
* AT 1:15 AM MONDAY THE STAGE WAS 34.1 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 34.4 FEET AT 8 PM SUNDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY THIS MORNING.
* IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE
LANDS AND SOME ROADS ALONG THE RIVER.
$$
WEATHER.GOV/SEATTLE095
WGUS86 KSEW 171018 CCA
FLSSEW
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
216 AM PST MON JAN 17 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 40
OLYMPIC PENINSULA REGION
THE SATSOP RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING. THE
SKOKOMISH RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-171916-
/O.COR.KSEW.FL.W.0001.000000T0000Z-110118T0940Z/
/SRPW1.1.ER.110114T1948Z.110117T1000Z.110118T0040Z.NO/
216 AM PST MON JAN 17 2011
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE TONIGHT.
* AT 2:00 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 16.9 FEET AT 2 AM MONDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WAC027-171833-
/O.EXT.KSEW.FL.W.0020.000000T0000Z-110117T1833Z/
/SATW1.1.ER.110116T2300Z.110117T0415Z.110117T0933Z.NO/
216 AM PST MON JAN 17 2011
...FLOOD WARNING EXTENDED UNTIL THIS MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SATSOP RIVER NEAR SATSOP
* UNTIL THIS MORNING.
* AT 1:15 AM MONDAY THE STAGE WAS 34.1 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER CRESTED AT 34.4 FEET AT 8 PM SUNDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY THIS MORNING.
* IMPACT...AT 34.0 FEET...THE SATSOP RIVER WILL FLOOD LOW PASTURE
LANDS AND SOME ROADS ALONG THE RIVER.
$$
BURKE
WEATHER.GOV/SEATTLE105
WGUS86 KSEW 171835
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1035 AM PST MON JAN 17 2011
...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SATSOP RIVER NEAR SATSOP AFFECTING GRAYS HARBOR COUNTY.
.FLOOD BULLETIN NO. 50
OLYMPIC PENINSULA REGION
THE FLOOD WARNING FOR THE SATSOP RIVER HAS ENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC027-171905-
/O.EXP.KSEW.FL.W.0020.000000T0000Z-110117T1833Z/
/SATW1.1.ER.110116T2300Z.110117T0415Z.000000T0000Z.NO/
1035 AM PST MON JAN 17 2011
THE FLOOD WARNING HAS EXPIRED FOR
THE SATSOP RIVER NEAR SATSOP
* AT 10:15 AM MONDAY THE STAGE WAS 33.3 FEET.
* FLOOD STAGE IS 34.0 FEET.
* THE RIVER WILL CONTINUE TO RECEDE TODAY.
$$
WEATHER.GOV/SEATTLEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 9:40 AM PST, 1 hour 20 minutes earlier.
Area forecast discussion, Jan 16, 9:40 AM PST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
940 AM PST SUN JAN 16 2011
.SYNOPSIS...A WET FRONTAL SYSTEM ASSOCIATED WITH A STREAM OF
SUBTROPICAL MOISTURE WILL BRING RAIN TO WESTERN WASHINGTON THROUGH
TODAY. HEAVY RAIN IN THE MOUNTAINS WITH SNOW LEVELS AROUND 8000 FEET
WILL PRODUCE FLOODING ON SOME RIVERS. RAIN WILL GRADUALLY DECREASE
MONDAY AND THE SNOW LEVEL WILL FALL TO AROUND 3000 FEET MONDAY
NIGHT. A WEAK RIDGE WILL BUILD WEDNESDAY AND THURSDAY.
&&
.SHORT TERM...LOOKS LIKE THE ONGOING HEAVY RAIN EVENT IS EITHER
PEAKING OR HAS PEAKED...DEPENDING ON WHERE YOU ARE. A CONVEYOR BELT
OF WARM AIR...RICH MOISTURE CONTENT AND STRONG WEST WINDS ALOFT HAS
BEEN FEEDING INTO WRN WA SINCE YESTERDAY AROUND THE PERIPHERY OF A
FLAT UPPER RIDGE AXIS. A SHORTWAVE OFF THE B.C. COAST WILL
EFFECTIVELY SHOVE THE MOISTURE AXIS SOUTH A LITTLE THIS AFTN AND
EVNG...PUSHING THE AXIS OF THE CONVEYOR BELT DOWN SOUTH OF MOUNT
RAINIER. ALREADY...RADAR HAS SHOWN BREAKS IN THE RAIN OVER THE NORTH
CASCADES FROM THE STILLAGUAMISH BASIN ON NORTH. RAINFALL ALONG THE
I-5 CORRIDOR HAS ALSO BECOME MORE SPOTTY. 850 MB DEWPOINTS ARE
EXPECTED TO DROP BY ABOUT 2 DEGREES CELSIUS ACROSS MOST OF WRN WA
THIS AFTN...SO THE LESSENED MOISTURE CONTENT OF THE AIR WILL HELP TO
LOWER RAINFALL RATES A BIT AS WELL. 24-HOUR QPF FROM NOW THROUGH
LATE MON MORNING WOULD INDICATE RAINFALL AMTS OF UP TO 2.5 INCHES
FOR THE CENTRAL CASCADES FROM HIGHWAY 2 ON SOUTH.
THE UPPER RIDGE RETROGRADES WESTWARD QUICKLY ON MON MORNING...
ALLOWING A PROGRESSIVE COLD FRONT TO FINALLY DROP IN FROM THE
NORTHWEST. WOULD EXPECT ONE LAST QUICK BURST OF RAIN DURING THE
PRE-DAWN HOURS ON MONDAY WITH THE COLD FRONT...BUT I WOULD EMPHASIZE
THAT THIS LAST BURST OF RAIN WILL BE SHORT DURATION...LASTING JUST A
COUPLE OF HOURS. ONCE THE COLD FRONT MOVES THROUGH...SNOW LEVELS
WILL FALL DOWN TO NEAR 3000 FEET...AND LINGERING PRECIP AMTS AND
RATES WILL QUICKLY FALL TO HYDROLOGICALLY INSIGNIFICANT LEVELS.
HANER
A WEAK SHORTWAVE WILL MOVE THROUGH THE PACIFIC NORTHWEST TUESDAY AND
TUESDAY NIGHT. THE GFS HAS SHOWN THIS FEATURE FAIRLY CONSISTENTLY
OVER THE PAST SEVERAL RUNS...BUT IT HAS NOT BEEN CONSISTENT WITH THE
DETAILS OF ITS LOCATION AND TIMING. THE NAM ALSO SHOWS THIS FEATURE
BUT MUCH WEAKER. AND WHILE SOME PREVIOUS RUNS OF THE EUROPEAN MODEL
DID NOT SHOW IT AT ALL...THE MOST RECENT ONE DOES. AT ANY RATE...IT
WILL NOT HAVE ANY SPECIAL IMPACT EXCEPT SOME RAIN OVER THE LOWLANDS
AND SNOW IN THE MOUNTAINS. HANER
.LONG TERM...FROM PREVIOUS DISCUSSION...WEDNESDAY AND PERHAPS
THURSDAY WILL BE DRIER DAYS...AS THE UPPER RIDGE ESTABLISHES ITSELF
ONCE AGAIN OFFSHORE AND GIVES NORTHWEST FLOW ALOFT OVER THE PACIFIC
NORTHWEST. AGREEMENT BETWEEN MODELS AND RUN TO RUN CONSISTENCY
CONTINUES TO BE POOR BEYOND THURSDAY...THOUGH THERE IS DECENT
INDICATION THAT ANOTHER ORGANIZED FRONTAL SYSTEM WILL ARRIVE FRIDAY
OR SATURDAY. MCDONNAL
&&
.HYDROLOGY...HEAVIEST RAIN SO FAR HAS BEEN FOCUSED OVER THE SOUTH
CENTRAL CASCADES. PARADISE IS THE WINNER OF THE 24-HOUR RAIN CONTEST
WITH 4.41 INCHES. MOST OF THE OTHER MORE TYPICALLY WET SPOTS FROM
THE SKYKOMISH BASIN ON SOUTH HAVE BEEN IN THE 2-3 INCH RANGE.
RAINFALL AMTS IN EXCESS OF 2 INCHES OVER THE NORTH CASCADES HAVE
BEEN CONFINED TO MARBLEMOUNT AND BAKER LAKE. PARADISE...WHICH IS AT
5500 FT IS MT RAINIER NP...IS STILL 39 DEGREES...AND SNOW LEELS ARE
LIKELY UP AROUND 8000 FEET. WE HAVE LIKELY SEEN THE HEAVIEST OF THE
RAIN...BUT HYDROLOGICALLY SIGNIFICANT RAINS WILL BE WATCHED
CAREFULLY DURING THE NEXT 24 HOURS...AND MAINSTEM RIVERS WILL
CONTINUE TO RISE...EVEN AFTER THE HEAVIEST RAIN IS DONE. FLOOD
WARNINGS ARE CURRENTLY IN EFFECT FOR MANY OF THE BASINS FLOWING OFF
THE CASCADES FROM THE SNOHOMISH ON SOUTH TO THE COWLITZ. MOSTLY
MINOR AND MODERATE FLOODING IS FORECAST...BUT THE COWLITZ IS
EXPECTING A MAJOR FLOOD. THOUGH THE CHARTS ON OUR WEBPAGE SHOW SOME
OF THE NORTH CASCADES RIVERS RISING ABOVE FLOOD...THIS IS LESS
CONFIDENT GIVEN DECREASING RAINFALL RATES UP THAT WAY RIGHT NOW...SO
NO FLOOD WARNINGS ARE UP AT THIS TIME FOR THE NOOKSACK AND SKAGIT.
OF COURSE...THE SKOKOMISH WILL FLOOD.
THE GREEN RIVER IS FORECAST TO RISE SLIGHTLY ABOVE FLOOD STAGE AT
THE AUBURN GAUGE. THIS WOULD CAUSE MINOR FLOODING OVER LOW LYING
FARM LANDS UPSTREAM OF AUBURN.
A FLOOD WATCH REMAINS IN EFFECT FOR MOST OF WESTERN WASHINGTON.
THE FORECAST IS FOR RAIN TO SLOWLY TAPER BY MONDAY AFTERNOON. THERE
IS NO SIGNIFICANT RAIN IN THE FORECAST FOR THE WEEK AFTER MONDAY
AFTERNOON. THE GREEN RIVER WILL NOT FLOOD DURING THAT PERIOD.
HANER
&&
.AVIATION...A COLD FRONT OVER THE NW PORTION OF WRN WA WILL SAG SE
ACROSS THE REST OF WRN WA THIS AFTERNOON. STRONG WLY FLOW ALOFT WILL
PERSIST THROUGH THIS EVENING. MOIST CONDITIONS AT ALL LEVELS AND
SLIGHTLY UNSTABLE. AN ISOLATED THUNDERSTORM IS POSSIBLE BUT NOT
CERTAIN ENOUGH TO PUT IN TAFS.
LLWS WILL BE POSSIBLE OVER THE CENTRAL AND SRN PARTS OF THE FORECAST
AREA THROUGH THIS EVENING.
KSEA...S WIND 15-20 KT WITH GUSTS TO 30 KT...EASING BY LATE THIS
EVENING.
&&
.MARINE...A WEAKENING COLD FRONT WILL SWEEP ACROSS THE AREA THIS
MORNING. MESO LOW PRESSURE OVER THE NORTH PART OF ADMIRALTY INLET
WILL INDUCE THE STRONGEST SLY GRADIENTS AND WINDS OVER THE PUGET
SOUND AND CENTRAL STRAIT OF JUAN DE FUCA. THE REMAINING WATERS WILL
LIKELY EXPERIENCE SMALL CRAFT ADVISORY WINDS ALONG AND BEHIND THE
FRONT TODAY. ANOTHER COLD FRONT WILL MOVE SE ACROSS THE AREA ON MON.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES...WARNINGS...AND/OR ADVISORIES ARE IN EFFECT
FOR MUCH OF THE CWA.
PZ...GALE WARNINGS ARE IN EFFECT FOR PUGET SOUND/HOOD CANAL...AND
CENTRAL STRAIT OF JUAN DE FUCA.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL REMAINING
WATERS.
SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH GRAYS HARBOR BAR
CONDITIONS THRU LATE MON NIGHT.
WWW.WEATHER.GOV/SEATTLEIn the hours before
Local storm report, Jan 16, 9:00 AM PST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST SUN JAN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM HEAVY RAIN 4 SW MONTESANO 46.97N 123.65W
01/16/2011 M3.67 INCH GRAYS HARBOR WA TRAINED SPOTTER
24 HR RAINFALL
0845 AM HEAVY RAIN 2 WNW RANDLE 46.54N 121.99W
01/16/2011 M2.40 INCH LEWIS WA TRAINED SPOTTER
RAINFALL TOTAL SINCE 2 PM SATURDAY.
&&
DDAMICOThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:04 PM PST | Areal Flood Warning | SEW | Grays Harbor, Lewis, Mason, Thurston | 18 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Pierce | 22 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Pierce | 39 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis, Pierce | 28 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Thurston | 22 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 28 hr |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 3 days |
| Jan 15, 8:38 PM PST | River Flood Warning | SEW | Lewis | 3 hr |
| Jan 16, 2:11 AM PST | River Flood Warning | SEW | Snohomish | 50 hr |
| Jan 16, 2:11 AM PST | River Flood Warning | SEW | King | 17 hr |
| Jan 16, 2:11 AM PST | River Flood Warning | SEW | King | 55 hr |
| Jan 16, 3:05 AM PST | Small Craft Advisory | SEW | 6 hr | |
| Jan 16, 3:16 AM PST | River Flood Warning | SEW | King | 6 days |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 15 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 69 hr |
| Jan 16, 6:15 AM PST | River Flood Warning | SEW | Snohomish | 3 days |
| Jan 16, 6:23 AM PST | Areal Flood Warning | SEW | Snohomish | 12 hr |
| Jan 16, 9:39 AM PST | River Flood Warning | SEW | Lewis | 20 hr |
| Jan 16, 12:05 PM PST | River Flood Warning | SEW | Skagit | 33 hr |
| Jan 16, 12:05 PM PST | River Flood Warning | SEW | Lewis, Thurston | 24 hr |
Nearby
River Flood Warnings in Washington, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.